MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. 2.5MM DRILL BIT CALIBRATED 200MM; 2.5MM X 200MM CALIBRATED DRILL BIT

OSTEOCENTRIC TECHNOLOGIES, INC. 2.5MM DRILL BIT CALIBRATED 200MM; 2.5MM X 200MM CALIBRATED DRILL BIT
Model Number 110040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of osteocentric technologies quality process, all devices are manufactured, inspected, and released to approved specifications.
 
Event or Problem Description
It was reported that a 2.5mm calibrated drill bit part #110040 lot# dal008 was used to drill 3 pilot holes in the pelvis.On the third hole the drill bit tip broke off in the patient.The surgeon indicated he used a new drill and proper screw fixation proceeded.The surgeon indicated that he was using the drill outside of normal use.The remaining portion of the drill bit was discarded and therefore could not be returned for investigation.
 
Additional Manufacturer Narrative
Udi releated data quality updates, product information update, initial reporter updates, & report source update: this follow-up report includes the addition of the brand name, model number, full udi, and 510(k) number, which were missing from the initial report.The lot # and manufacturing date are on the device label, but are not on the label as a pi.This report specifies that this is not a combination product.This report corrects the manufacture date.Additionally, this report updates the initial reporter information to the physician who initially reported the issue and includes the report source of how the issue became known by osteocentric technologies, inc.

Brand Name
2.5MM DRILL BIT CALIBRATED 200MM
Common Device Name
2.5MM X 200MM CALIBRATED DRILL BIT
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 west 300 north
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan 84321
MDR Report Key18279295
Report Number3011656326-2023-00002
Device Sequence Number6667359
Product Code HTW
UDI-Device Identifier00816950028373
UDI-Public(01)00816950028373
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K152000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110040
Device Catalogue Number110040
Device Lot NumberDAL008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale